Naveten syrup 0.2 mg/mL 60 mL

 59.68

Manufactured by:
Active Pharmaceutical Ingredient:
Drug Strength: 0.2 mg/mL
Drug Form : Syrup
Pack Size : 60 ml
Does this requires a prescription ?Yes

Naveten syrup contains Ketotifen, Oral | belongs to H1 receptor antagonist

SKU: pg_15657_21692 Category:

Alternate brands

  • Zatox tablet 1 mg 3×10’s
     70.00
  • You will pay -10.32 more
  • Zatox syrup 0.2 mg/mL 60 mL
     43.00
  • You can save 16.68
  • Zatofen syrup 0.2 mg/mL 60 mL
     90.28
  • You will pay -30.6 more
  • Zag syrup 0.2 mg/mL 60 mL
     54.00
  • You can save 5.68
  • Ventisol syrup 0.2 mg/mL 60 mL
     43.00
  • You can save 16.68

    Reviews

    There are no reviews yet.

    Be the first to review “Naveten syrup 0.2 mg/mL 60 mL”

    How it works

    Naveten syrup 0.2 mg/mL 60 mL works by blocking the actions of certain substances in the body that are responsible for causing allergic symptoms.

    Side effects

    Major & minor side effects for Naveten syrup 0.2 mg/mL 60 mL

    • Eye irritation
    • Eye pain
    • Blurred vision
    • Diarrhea
    • Nausea
    • Dry mouth
    • Abdominal pain
    • Vomiting
    • Dizziness
    • Headache
    • Rash
    • Fever
    • Constipation

    Uses of Naveten syrup 0.2 mg/mL 60 mL

    What is it prescribed for?

    • Allergic conjunctivitis

      The ophthalmic form of this medicine is used to treat allergic conjunctivitis, a condition characterized by symptoms such as eye redness, itching, watery eyes, etc.

    • Asthma prophylaxis

      This medicine is used along with other medicines for the prevention of asthma attacks. It is not helpful in the treatment of an acute asthma attack.

    • Allergic Rhinitis

      This medicine is used to relieve symptoms such as sneezing; runny, stuffy, or itchy nose; watery eyes; eye itching; etc. associated with allergic rhinitis.

    Concerns

    Frequently asked questions

    • Onset of action

      Ophthalmic Forms: The effect of this medicine can be observed within minutes of administration of the dose. Oral Forms: The amount of time required for this medicine to show its action is not clinically established.

    • Duration of Effect

      Ophthalmic Forms: The amount of time for which this medicine remains active in the body is not clinically established. Oral Forms: The amount of time for which this medicine remains active in the body is not clinically established.

    • Safe with Alchohol?

      Consumption of alcohol is not recommended during treatment with this medicine due to the increased risk of severe adverse effects such as dizziness, headache, drowsiness, etc.

    • Is it habit forming?

      No habit-forming tendencies were reported.

    • Usage in pregnancy?

      This medicine is not recommended for use in pregnant women unless necessary. All the risks and benefits should be discussed with the doctor before taking/administering this medicine.

    • Usage while breast-feeding?

      This medicine is not recommended for use in breastfeeding women unless necessary. All the risks and benefits should be discussed with the doctor before taking/administering this medicine.

    When not to use?

    • Allergy

      This medicine is not recommended for use in patients with a known allergy to Naveten syrup 0.2 mg/mL 60 mL or any other inactive ingredients present along with it.

    Warnings

    Warnings for special population
    • Pregnancy

      This medicine is not recommended for use in pregnant women unless necessary. All the risks and benefits should be discussed with the doctor before taking/administering this medicine.

    • Breast-feeding

      This medicine is not recommended for use in breastfeeding women unless necessary. All the risks and benefits should be discussed with the doctor before taking/administering this medicine.

    General Warnings
    • Driving or Operating Machinery

      Use of this medicine may cause symptoms such as blurred vision, dizziness, etc. in some patients. It is advised that you do not perform any activities such as driving a vehicle or operating machinery if you experience any of these symptoms during treatment with this medicine.

    • Seizures

      This medicine should be used with caution in patients with a history of seizure disorders due to the increased risk of recurrent seizures. Report any unusual symptoms to the doctor immediately. Close monitoring of the patient's condition, appropriate dose adjustments, or replacement with a suitable alternative may be required based on the clinical condition.

    • Pediatric Use

      Ophthalmic Forms: This medicine is not recommended for use in patients less than 3 years of age since the safety and efficacy of use are not clinically established. Oral Forms: This medicine is not recommended for use in patients less than 6 months of age since the safety and efficacy of use are not clinically established.

    Dosage

    • Missed Dose

      Oral Use: Take the missed dose as soon as you remember. If it is almost time for your next dose, skip the missed dose. Do not double your dose to make up for the missed one. Ophthalmic Use: Administer the missed dose as soon as you remember. It is advisable to skip the missed dose if it is almost time for your next scheduled dose. Do not instill a double dose to make up for the missed one.

    • Overdose

      Seek emergency medical treatment or contact the doctor in case of an overdose.

    Interactions

    Interaction with Medicines
    • antihistamines
    • Antidepressants
    • Anticoagulants
    • Amphetamine
    • Oral Antidiabetic Agents
    Disease interactions
    • Information not available.

    Lab interactions

    General Instructions

    Oral Use: Take this medicine with food. Do not use in larger or smaller amounts than advised/prescribed. Consult the doctor if you experience any undesirable side effects. Ensure that the treatment course is completed. Do not stop the use of this medicine without consulting your doctor. Ophthalmic Use: Use this medicine exactly as advised by your doctor. Do not use in larger or smaller amounts than advised/prescribed. Consult the doctor if you experience any undesirable side effects. Ensure that the treatment course is completed. Do not stop the use of this medicine without consulting your doctor.

    Other details

    • To be taken with food
    • To be taken as instructed by doctor
    • May cause sleepiness

    References

    Additional Information>

    what are the adverse effects of Naveten syrup 0.2 mg/mL 60 mL?

    Drowsiness, impaired reactions, dry mouth, dizziness.

    What happens if I miss a dose of Naveten syrup 0.2 mg/mL 60 mL?

    Adults: 1-2 mg twice daily with food. Children: Under 2 yr, not recommended; over 2 yr, 1 mg twice daily with food.

    One of the following licensed pharmacy from the nearest location will deliver Naveten syrup 0.2 mg/mL 60 mL. The details of the licensed pharmacy shall be shared once you request the drugs and the respective pharmacy accepts your request based on valid prescription and availability.

    Questions and Answers

    There are no questions yet. Be the first to ask a question about this product.

    Only registered users are eligible to enter questions

    Medicalstore.com.pk © All rights reserved

    Made with ❤ by Dairah

    Shopping Cart